# SDR DALA2018091805649

- Difficulty date: September 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,337 hours, 36,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER S-29R BTW STA 1460 TO 1480 AT AFT CARGO COMPARTMENT PER TASK NR CP53-153-01, 2020-2379. REPAIR ON STRINGER S-29R BTW STA 1460 TO 1480 AT AFT CARGO COMPARTMENT WAS ACCOMPLISHED WITH ER/A 571426-14 REV A.
